# SDR C2XA02CL133

- Difficulty date: June 16, 2002
- Submitted: June 18, 2002
- Operation: Air carrier
- Aircraft: N14514
- Make and model: Emb EMB-135LR
- Aircraft serial: 145303
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 4015 THE CREW REPORTED A AUTO PILOT FAIL MESSAGE AFTER FLIGHT INTO MODERATE TURBULENCE ASSOCIATED WITH BURNING SMELL IN THE COCKPIT AND CABIN.  MAINTENANCE INSPECTED AND PERFORMED AUTO PILOT CHECKS AND NO DEFECTS WERE FOUND.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
